# SDR 05032006K

- Difficulty date: April 26, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 21,522 hours, 32,882 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECT LT ENGINE FIRE LOOP DUE TO RECENT PROBLEMS.  REMOVED AND REPLACED LT FWD FIRELOOP PN 24412886, OPS CHECK GOOD.
